Weighted$L$^{$p$}estimates for oscillating kernels

Sagun Chanillo Rutgers University, New Brunswick, New Jersey Douglas S. Kurtz New Mexico State University, Las Cruces, New Mexico Gary Sampson Syracuse University, Syracuse, New York

TBD mathscidoc:1701.332588

Arkiv for Matematik, 21, (1), 233-257, 1982.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ]
@inproceedings{sagun1982weighted$l$^{$p$}estimates,
  title={Weighted$L$^{$p$}estimates for oscillating kernels},
  author={Sagun Chanillo, Douglas S. Kurtz, and Gary Sampson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515886317397},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={233-257},
  year={1982},
}
Sagun Chanillo, Douglas S. Kurtz, and Gary Sampson. Weighted$L$^{$p$}estimates for oscillating kernels. 1982. Vol. 21. In Arkiv for Matematik. pp.233-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515886317397.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved